MathSciNet Relay Station
MathSciNet bibliographic data
MR951885 42A38 (33A55 44A15)
Barceló, Juan A.; Córdoba, Antonio Band-limited functions: $L\sp p$-convergence. Trans. Amer. Math. Soc. 313 (1989), no. 2, 655–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement